# SDR AALA202508116820

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N328TC
- Make and model: Boeing 737-8
- Aircraft serial: 68115
- Aircraft time: 7,122 hours, 2,676 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT GIRT BAR ON MAIN CABIN ENTRY DOOR IS VERY LOOSE. READJUSTED GIRT BAR CLIP OF MAIN CABIN DOOR, GIRT BAR HAS POSITIVE CATCH. PER AMM 25-66-01.
